# SDR QXEA2010061400347

- Difficulty date: June 10, 2010
- Submitted: June 14, 2010
- Operation: Air carrier
- Aircraft: N401QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4031
- Aircraft time: 22,351 hours, 23,209 cycles
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Wire Harness
- Part number: LA697071272
- Condition: Open
- Location: Prop De Ice
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NR 2 PROP ('PROP DEICE') CAUTION ILLUMINATED AFTER DEPARTURE. CAUTION LIGHT CAME ON APROX. 2 SECONDS AFTER NR 2 ADVISORY LIGHT ILLUMINATED. DIVERTED, LANDING UNEVENTFUL.  NR2, BLADE NR2 DE-ICE HARNESS OPENED.  R & R DE-ICE HARNESS.  PERFORMED OPS CK.  OPS CHKD PASSED.  NO CAUTION ILLUMINATED.  ACFT IS GOOD FOR CONTINUED SERVICE.
